Please use this identifier to cite or link to this item:
Type: Journal article
Title: Twisted index theory on good orbifolds, I: noncommutative Bloch theory
Author: Marcolli, M.
Mathai, Varghese
Citation: Communications in Contemporary Mathematics. 1(4):553-587
Issue Date: 1999
ISSN: 0219-1997
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.